Cushing's syndrome results from lengthy and inappropriate exposure to excessive concentrations of either endogenous or exogenous glucocorticoids. This study described 30 patients with a novel type of severe exogenous Cushing's syndrome in a group of intravenous drug users due to illicit use and dependence on a new opioid combination, Norjizak. Thirty consecutive patients (2 women and 28 men) who presented with a novel type of severe exogenous Cushing's syndrome and other complications were admitted to the emergency departments of Qom and Isfahan University of Medical Sciences, Isfahan, Iran, between September 2005 and September 2007 were enrolled. All participating patients were intravenous drug users who used a narcotic drug called Norjizak, a combination of different opioids with dexamethason or benzodiazepines. Patients were first evaluated and managed based on the current illness, and then entered into a detoxification program by a medical team. Clinical data were collected by an open interview and the patient's files using a standard form. High-performance liquid chromatography was used to determined glucocorticoid existence in the brand. The major complaints and clinical findings were withdrawal symptoms, severe edema, osteoporotic fracture, impairment in glucose tolerance, decreased libido, and sepsis (including necrotizing pneumonia, cutaneous infection, multivalvular endocarditis, osteomyelitis, and urogenital infection). Most patients had started with 2 or 3 vials per day and then increased the dose compulsively to maximum of approximately 15 to 20 vials per day. The concentration of Dexamethhasone disodium phosphate in each 2 mL vial was 0.4 to 1 mg/mL. Heroin was also found in them. We are witnessing a special exogenous Cushing syndrome due to the mixing of opiates and dexamethasone. Norjizak syndrome is the clinical condition of poisoning with a second material when it is combined with opiates due to compulsive dose increment and long duration.